# SDR GTIA2016032401494

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 26,839 hours, 10,426 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIRTY SOCK SMELL AT 190, AIR RETURNED BECAUSE OF FUMES.
